[ skip to content ]

The Changing Efficiency of African Stock Markets

Jefferis, Keith and Smith, Graham (2005) 'The Changing Efficiency of African Stock Markets.' South African Journal of Economics, 73 (1). pp. 54-67.

Full text not available from this repository.
Item Type: Articles
SOAS Departments & Centres: Faculty of Law and Social Sciences > Department of Economics
ISSN: 18136982
DOI (Digital Object Identifier): 10.1111/j.1813-6982.2005.00004.x
Depositing User: Huei-Lan Liu
Date Deposited: 30 Jun 2008 14:10
URI: http://eprints.soas.ac.uk/id/eprint/3402

Statistics

Item downloaded times since 30 Jun 2008 14:10.

View statistics for "The Changing Efficiency of African Stock Markets"

Repository staff only

View Item View Item